# SDR FDEA200807233027

- Difficulty date: July 23, 2008
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N318FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46837
- Aircraft time: 80,224 hours, 21,813 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6033
- Condition: Worn
- Location: Rt Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E SLAT NR 6 FOUND DEEP WEAR INTERNAL SIDE.  REPAIRED AREA IAW SRM 57-10-00 FIG 30 SHT 1 VOL I.
